Proofs of non-deducibility in intuitionistic functional calculus

Journal of Symbolic Logic 13 (4):204-207 (1948)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,998

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2009-01-28

Downloads
43 (#370,312)

6 months
14 (#179,755)

Historical graph of downloads
How can I increase my downloads?

References found in this work

No references found.

Add more references